# SDR AWXA200700048

- Difficulty date: December 6, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877144
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-21 CHECK - NR 5917219,  RT MAIN LANDING GEAR WHEEL WELL STRINGER 18A WEB CRACKED, BS 727.  REPAIRED RT MAIN LANDING GEAR WHEEL WELL STRINGER 18A WEB, BS 727 IAW AWA ER 03-5361-07007-SS1.
